It is currently Mon Aug 21, 2017 8:14 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sun Sep 16, 2012 3:41 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 13, 2012 7:58 pm
Posts: 10
Location: Recovery Rd.
Hello everybody! Just wanted to say that I took my first dose of Suboxone Film yesterday. Let me just say, this seems too good to be true!!!

I had gotten some great advice from other members of the forum, and I was going to start by initially taking a 2mg dosage. However, I followed my gut feeling and took 4mg..

Much to my surprise, my cravings and moderate wd were completely gone within an hour! At first I was a little worried that I may have taken too much and was expecting the nausea to hit any minute, but it never came..

I started to feel slight wd kicking back in at night, so I threw in 2mg more and that seemed to do me good till I went to sleep.

I'm so glad that my first experience with sub was so pleasant! Although I did wake up with a slight headache this morning, it was nothing compared to waking up on the second day of cold turkey.

I'm letting my dose today dissolve as I type this, and hopefully the second day will be just as good as the first. Just thought maybe someone would like to know. Thanks!!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 16, 2012 5:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Nice

:)


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 16, 2012 6:10 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey man, that's great to hear!!!

A total of 6mg per day sounds like a pretty good dose, not too big, not too small. In your other thread, you asked about twice per day dosing. Usually, it's better to try and dose once per day, but seeing as your dose is pretty small and right around the ceiling level of Suboxone, you may be better dosing twice per day? You gotta do what works for you.

Also, having headaches after starting Suboxone is pretty common. They usually go away on their own, but if it doesn't, you can try spitting out your saliva instead of swallowing it. The Naloxone in Suboxone is very poorly absorbed through mucus membranes in your mouth, but once you swallow, the Naloxone is absorbed more readily in your stomach. Buprenorphine (that's the stuff in Suboxone that's eliminating your wd), it's absorbed very well through mucus membranes, but poorly absorbed by your stomach.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Sep 17, 2012 12:56 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 13, 2012 7:58 pm
Posts: 10
Location: Recovery Rd.
Hello again. Yeah, I've read in other threads that swallowing the juices was a no-no. So even since my first dose I made sure not to let that happen. I figured that was what helped me avoid the whole nausea thing.

I would wait for about 10-15 min after it dissolved to spit the juice out, kept spitting every time I got a little saliva built up, and then proceeded to rinse my mouth out after about another 20 minutes. No nausea whatsoever.. (Kind of reminds me of when I used to dip)

However about 2 hours after my first dose today, I did develop a headache that was significantly stronger than the one I woke up with.. This went on for hours until I realized that I hadn't ate anything yet. After I ate, the headache seemed to go away.

I'm dosing a 2mg as I type, but I think I will try splitting the total 6mg evenly tomorrow. Take 3mg in the am and another in the pm.

As most of my questions get answered, it seems like more arise... I will look into other threads after I post this to see if I can find some answers. But as far as the headaches go, how long will they last? And does eating before or after dosing play a role in how the suboxone will affect ones experience?

As always, thanks to anyone and everyone able to help me and other newbies like me who come on here for help and advice. Much appreciated!

-edit- Apparently no matter how good I thought I did about avoiding to swallow, some must have slipped down.. Could explain the damned headaches..


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 17, 2012 7:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hi Pyro! Ya, your right on about the headaches and the naloxone. Just spit that crap out! I still had headaches after I first induced and they lasted for about a week?? I can't remember exactly but it wasnt a god awful long time or anything. Initially I didn't know not to swallow that left over saliva. I had a god awful migraine for 3 days straight. I got on here and these wonderful folks told me to spit it out, and lo and behold the headaches went away.

You sound like you are doing great. I wouldn't alter a whole lot if I were you. Maybe just try to get down to once a day dosing if possible....but if 2 works for you then 2 it is. Keep on asking questions if you have them. I bombarded this forum with questions when I first started sub. And they answered them all. You are doing a great job, keep it up!!!

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 17, 2012 10:18 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 13, 2012 7:58 pm
Posts: 10
Location: Recovery Rd.
Hey there Kelly! Or do you prefer to be addressed by your user name? Either way, thanks for the advice as well.

Today was my 3rd day on sub. I did split my dose evenly today by taking 3mg in the morning and the other 3mg right now. Seems like it's almost becoming method for me to dose while I post. :lol:

I sure do feel like I found that "sweet spot" of dosing for me today. Maybe 3rd time was a charm? Yeah I hear ya when you say that dosing once a day is protocol for addiction, and I eventually want to meet that standard. But here's the thing..

When I took that 4mg as my very first dose, I'm not gonna lie, I felt pretty high.. Today when I took the 3mg, it did what I wanted it to do without so much of the "high" feeling.. Which is good! After several hours though, I kind of started feeling like crap again. Nothing major, but enough to make me take that other 3mg.

I definitely want to be on a single dose daily, but if I took 6mg at one time, I feel that will get me messed up and possibly have harsher side effects? I do feel comfortable taking 2 doses a day, at least for right now. I'm sure once my body adjusts to this medication, I will be able to take 6mg once and feel fine.

I know I'm just getting used to suboxone, and also know that one day I'll be able to taper off of it a lot easier than my DOC. I'm just so glad I'm not popping those horrible yellow pills anymore..

I thank god that I found out about Suboxone online. And I am so glad to have stumbled upon this forum in the process. I mean c'mon!!! I think the internet may have saved my LIFE!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 21, 2012 6:08 pm 
Offline
Super Poster
Super Poster

Joined: Wed Sep 05, 2012 12:28 pm
Posts: 117
Hello PyroBunneh, Welcome and thanks for sharing! I am a firm believer that twice a day dosing is the right thing to do, for you. Everybody is different, we do have many similarities and also we are different when it comes to how our bodies work with the sub in our system. For me, twice a day, has worked. First dose when I get up(between 630 and 730am) then in the afternoon around 400pm. I like that you started with smaller doses to find your "stable" point without overmedicating. The Sub. is POWERFUL. Do not let this little thin film fool you, its powerful medication and should be treated as such. Do you have a plan? Do you have support at home? I cannot stress enough that it helps to have a counselor or support group that you can go to and talk about addiction. For me, the mind games are something that I needed help with also. You know, "that stinkin thinking". You have this forum which is very helpful, yet if you can get some other therapy it helps alot. ciao


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group